# SDR AWXA0001311

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES A 2 INCH CRACK AT I/B SIDE OF VERTICAL CHORD ON AFT SIDE OF FS 178 BLKHEAD BETWEEN WL 183 AND 185 LBL 5.7.  REPAIRED I/B SIDE OF VERTICAL CHORD ON AFT SIDE OF FS 178 BLKHEAD BETWEEN WL 183 AND 185 LBL 5.7 IAW SRM 53-10-11 FIG 8 PG 46-65.
